Sufficient conditions for convergence of multiple Fourier series with Jk-lacunary sequence of rectangular partial sums in terms of Weyl multipliers

Bloshanskii, I. L. and Bloshanskaya, S. K. and Grafov, D. A.: Sufficient conditions for convergence of multiple Fourier series with Jk-lacunary sequence of rectangular partial sums in terms of Weyl multipliers. In: Acta scientiarum mathematicarum, (83) 3-4. pp. 511-537. (2017)

[img] Cikk, tanulmány, mű
math_083_numb_003-004_511-537.pdf
Hozzáférés joga: Campus

Download (359kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2017
Volume: 83
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 511-537
Contributors:
ContributionName
UNSPECIFIEDKérchy, L.
Official URL: http://www.acta.hu
Uncontrolled Keywords: Trigonometria, Matematika
Additional Information: Bibliogr.: p. 536-537.
Date Deposited: 2018. Feb. 09. 22:01
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/50049

Actions (login required)

View Item View Item